# SDR UHLA2013042500127

- Difficulty date: April 25, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 24,189 hours, 15,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTT BATTERY FAULT COMES AND GOES ON TAXI OUT.  REMOVED AND REPLACED FWD RIGHT EMERGENCY BATTERY IAW AMM 33-50-01.
